Volume 23, 2017, Number 2

Volume 23Number 1 ▷ Number 2 ▷ Number 3


On 2-powerfully perfect numbers in three quadratic rings
Original research paper. Pages 1—11
Colin Defant
Full paper (PDF, 208 Kb) | Abstract

Conditions equivalent to the Descartes–Frenicle–Sorli Conjecture on odd perfect numbers
Original research paper. Pages 12—20
Jose Arnaldo B. Dris
Full paper (PDF, 156 Kb) | Abstract

Study of some equivalence classes of primes
Original research paper. Pages 21—29
Sadani Idir
Full paper (PDF, 236 Kb) | Abstract

On solutions of the Diophantine equation 1/x1+2/x2+3/x3+…+k/xk=1 when 2 ≤ x1 < x2 < x3 < … < xk are integers and k = x1
Original research paper. Pages 30—35
Nechemia Burshtein
Full paper (PDF, 166 Kb) | Abstract

The primitive solutions to the Diophantine equation 2X4 + Y4 =Z3
Original research paper. Pages 36—44
Gustav Söderlund
Full paper (PDF, 181 Kb) | Abstract

The q-Lah numbers and the nth q-derivative of expq(1/n)
Original research paper. Pages 45—47
Jacob Katriel
Full paper (PDF, 145 Kb) | Abstract

On two arithmetic functions
Original research paper. Pages 48—53
József Sándor and Krassimir T. Atanassov
Full paper (PDF, 162 Kb) | Abstract

Fast converging series for zeta numbers in terms of polynomial representations of Bernoulli numbers
Original research paper. Pages 54—80
J. Braun, D. Romberger and H. J. Bentz
Full paper (PDF, 254 Kb) | Abstract

Extensions of D’Aurizio’s trigonometric inequality
Original research paper. Pages 81—83
József Sándor
Full paper (PDF, 139 Kb) | Abstract

A conjecture on degrees of algebraic equations
Original research paper. Pages 84—90
Simon Davis
Full paper (PDF, 175 Kb) | Abstract

On the Pell p-circulant sequences
Original research paper. Pages 91—103
Yeşim Aküzüm, Ömür Deveci, and A. G. Shannon
Full paper (PDF, 197 Kb) | Abstract

Closed-form evaluations of Fibonacci–Lucas reciprocal sums with three factors
Original research paper. Pages 104—116
Robert Frontczak
Full paper (PDF, 189 Kb) | Abstract

On Legendre’s Conjecture
Original research paper. Pages 117—125
A. G. Shannon and J. V. Leyendekkers
Full paper (PDF, 179 Kb) | Abstract

The extension of some D(4)-pairs
Original research paper. Pages 126—135
Alan Filipin
Full paper (PDF, 181 Kb) | Abstract


Volume 23Number 1 ▷ Number 2 ▷ Number 3

Comments are closed.